# SDR SWAA2023020901136

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N8794Q
- Make and model: Boeing 737-8
- Aircraft serial: 67784
- Aircraft time: 372 hours, 206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ROW 15 CAPTAIN SIDE LOOSE<[01] INSTALLED SIGN IAW AMM 33-51-01 OPS CKS OK
